Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Had swollen painful lymph node. Given steroid and on Azithromycin. Still swollen and on allergy medication. Suggest?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2006
Answered : 1096 Questions
Hi! I have had a swollen painful lymph node for the past week. I have been given steroid shot and am on the fifth day of azithromycin. Still swollen but stopped hurting and is now hard. Have also been taking allergy medication. Benadryl three days ago, and Zyrtec for the last two days. I took Advil last night before bed. Ideas?
Posted Mon, 14 Oct 2013 in Ear, Nose and Throat Problems
Answered by Dr. Hariom Sharma 2 hours later
Brief Answer:
inflammatory lymphnode

Detailed Answer:

Thank you for your query

I had gone through your query, it suggests that you are suffering from inflammatory lymphadenopathy. Your symptoms such as pain has subsided but swelling requires about 3 weeks to completely resolve.

But for exclusion of other disease you need to go for some test such as
-X XXXXXXX chest PA view
-USG of the swelling
-FNAC of the swelling

You are on appropriate treatment.

If you have any doubt, I will be available for your query.

Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor